Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 2, Pages 153-162
http://dx.doi.org/10.1155/S0161171279000168

Gelfand pairs and spherical functions

Villa Orangini, 119 Avenue de Brancolar, Nice 06100, France

Received 5 April 1979

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jean Dieudonné, “Gelfand pairs and spherical functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 2, pp. 153-162, 1979. doi:10.1155/S0161171279000168